RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 7, Pages 59–63 (Mi ivm317)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

On skew-symplectic hypersurfaces of six-dimensional Kählerian submanifolds of the Cayley algebra

M. B. Banaru

Smolensk Humanitarian University

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:7, 60–63

Bibliographic databases:
UDC: 513.82
Received: 13.12.2001

Citation: M. B. Banaru, “On skew-symplectic hypersurfaces of six-dimensional Kählerian submanifolds of the Cayley algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 7, 59–63; Russian Math. (Iz. VUZ), 47:7 (2003), 60–63

Citation in format AMSBIB
\Bibitem{Ban03}
\by M.~B.~Banaru
\paper On skew-symplectic hypersurfaces of six-dimensional K\"ahlerian submanifolds of the Cayley algebra
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 7
\pages 59--63
\mathnet{http://mi.mathnet.ru/ivm317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2016158}
\zmath{https://zbmath.org/?q=an:1078.53524}
\elib{https://elibrary.ru/item.asp?id=9083616}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 7
\pages 60--63


Linking options:
  • http://mi.mathnet.ru/eng/ivm317
  • http://mi.mathnet.ru/eng/ivm/y2003/i7/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Banaru, “On almost contact metric hypersurfaces with type number 1 in $6$-dimensional Kählerian submanifolds of Cayley algebra”, Russian Math. (Iz. VUZ), 58:10 (2014), 10–14  mathnet  crossref
    2. M. B. Banaru, “On almost contact metric $1$-hypersurfaces in Kählerian manifolds”, Siberian Math. J., 55:4 (2014), 585–588  mathnet  crossref  mathscinet  isi
    3. M. B. Banaru, “O shestimernoi sfere s priblizhenno kelerovoi strukturoi”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 3–16  mathnet  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:104
    Full text:38
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020